Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 6

All articles in this issue are freely accessible.

Sandwich pairs in critical point theory
Martin Schechter.
Trans. Amer. Math. Soc. 360 (2008), 2811-2823
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379776
Integral homology $3$-spheres and the Johnson filtration
Wolfgang Pitsch.
Trans. Amer. Math. Soc. 360 (2008), 2825-2847
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379777
Angle structures and normal surfaces
Feng Luo and Stephan Tillmann.
Trans. Amer. Math. Soc. 360 (2008), 2849-2866
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379778
Prime specialization in genus 0
Brian Conrad, Keith Conrad and Robert Gross.
Trans. Amer. Math. Soc. 360 (2008), 2867-2908
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379779
The parity of the Cochran–Harvey invariants of 3–manifolds
Stefan Friedl and Taehee Kim.
Trans. Amer. Math. Soc. 360 (2008), 2909-2922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379780
Graded level zero integrable representations of affine Lie algebras
Vyjayanthi Chari and Jacob Greenstein.
Trans. Amer. Math. Soc. 360 (2008), 2923-2940
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379781
Strong integrality of quantum invariants of 3-manifolds
Thang T. Q. Lê.
Trans. Amer. Math. Soc. 360 (2008), 2941-2963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379782
Extensions of the Multiplicity conjecture
Juan Migliore, Uwe Nagel and Tim Römer.
Trans. Amer. Math. Soc. 360 (2008), 2965-2985
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379783
On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders
Kaj Nyström.
Trans. Amer. Math. Soc. 360 (2008), 2987-3017
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379784
Nonabelian cohomology with coefficients in Lie groups
Jinpeng An and Zhengdong Wang.
Trans. Amer. Math. Soc. 360 (2008), 3019-3040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379785
Ehrhart polynomials of lattice-face polytopes
Fu Liu.
Trans. Amer. Math. Soc. 360 (2008), 3041-3069
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379786
The center of the category of $(\mathfrak g, K)$–modules
Goran Muic and Gordan Savin.
Trans. Amer. Math. Soc. 360 (2008), 3071-3092
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379787
$ZJ$-theorems for fusion systems
Radha Kessar and Markus Linckelmann.
Trans. Amer. Math. Soc. 360 (2008), 3093-3106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379788
A connectedness result in positive characteristic
Anurag K. Singh and Uli Walther.
Trans. Amer. Math. Soc. 360 (2008), 3107-3119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379789
Stanley’s zrank conjecture on skew partitions
William Y. C. Chen and Arthur L. B. Yang.
Trans. Amer. Math. Soc. 360 (2008), 3121-3131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379790
Invariants of contact structures from open books
John B. Etnyre and Burak Ozbagci.
Trans. Amer. Math. Soc. 360 (2008), 3133-3151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379791
Small unitary representations of the double cover of $\operatorname{SL}(m)$
Adam R. Lucas.
Trans. Amer. Math. Soc. 360 (2008), 3153-3192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379792
On initial segment complexity and degrees of randomness
Joseph S. Miller and Liang Yu.
Trans. Amer. Math. Soc. 360 (2008), 3193-3210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379793
Rigid complexes via DG algebras
Amnon Yekutieli and James J. Zhang.
Trans. Amer. Math. Soc. 360 (2008), 3211-3248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379794
Knot adjacency and fibering
Efstratia Kalfagianni and Xiao-Song Lin.
Trans. Amer. Math. Soc. 360 (2008), 3249-3261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379795
Harnack-Thom theorem for higher cycle groups and Picard varieties
Jyh-Haur Teh.
Trans. Amer. Math. Soc. 360 (2008), 3263-3285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379796
A tensor norm preserving unconditionality for $\mathcal{L}_{p}$-spaces
Andreas Defant and David Pérez-García.
Trans. Amer. Math. Soc. 360 (2008), 3287-3306
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Frame representations and Parseval duals with applications to Gabor frames
Deguang Han.
Trans. Amer. Math. Soc. 360 (2008), 3307-3326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379798
The Lusin area function and local admissible convergence of harmonic functions on homogeneous trees
Laura Atanasi and Massimo A. Picardello.
Trans. Amer. Math. Soc. 360 (2008), 3327-3343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2379799
Stochastic equilibria in von Neumann–Gale dynamical systems
Igor V. Evstigneev and Klaus Reiner Schenk-Hoppé.
Trans. Amer. Math. Soc. 360 (2008), 3345-3364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2379800
American Mathematical Society